Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 28, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 2, 2012, 6:37 AM CST for Macon County, Trousdale County, Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 6:37 AM CST (12:37 UTC)
- Expired
- Mar 2, 2012, 7:00 AM CST
- In force
- 23 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Macon County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 58 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
732 WUUS54 KOHX 021237 SVROHX TNC111-169-021300- /O.NEW.KOHX.SV.W.0028.120302T1237Z-120302T1300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 637 AM CST FRI MAR 2 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE... SOUTHERN MACON COUNTY IN MIDDLE TENNESSEE... * UNTIL 700 AM CST * AT 638 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR HARTSVILLE...MOVING NORTHEAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL EASTERN MACON COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS. && LAT...LON 3649 8582 3635 8614 3644 8621 3657 8589 TIME...MOT...LOC 1238Z 242DEG 46KT 3645 8606 $$ FORECASTER: 31
3 follow-up statements
643
WWUS54 KOHX 021246
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
646 AM CST FRI MAR 2 2012
TNC169-021256-
/O.CAN.KOHX.SV.W.0028.000000T0000Z-120302T1300Z/
TROUSDALE TN-
646 AM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TROUSDALE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3649 8582 3643 8599 3645 8617 3646 8617
3657 8589
TIME...MOT...LOC 1246Z 242DEG 46KT 3648 8605
$$
TNC111-021300-
/O.CON.KOHX.SV.W.0028.000000T0000Z-120302T1300Z/
MACON TN-
646 AM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN MACON
COUNTY UNTIL 700 AM CST...
AT 646 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF HARTSVILLE...
MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL MACON COUNTY.
LAT...LON 3649 8582 3643 8599 3645 8617 3646 8617
3657 8589
TIME...MOT...LOC 1246Z 242DEG 46KT 3648 8605
$$
31965
WWUS54 KOHX 021252
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
652 AM CST FRI MAR 2 2012
TNC111-021300-
/O.CON.KOHX.SV.W.0028.000000T0000Z-120302T1300Z/
MACON TN-
652 AM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MACON
COUNTY UNTIL 700 AM CST...
AT 652 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR LAFAYETTE...MOVING NORTHEAST AT
55 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MACON COUNTY.
LAT...LON 3649 8582 3646 8590 3650 8607 3646 8617
3657 8589
TIME...MOT...LOC 1252Z 242DEG 46KT 3652 8597
$$
31220
WWUS54 KOHX 021254
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
654 AM CST FRI MAR 2 2012
TNC111-021300-
/O.CON.KOHX.SV.W.0028.000000T0000Z-120302T1300Z/
MACON TN-
654 AM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MACON
COUNTY UNTIL 700 AM CST...
AT 654 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR LAFAYETTE...MOVING NORTHEAST AT
55 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MACON COUNTY.
LAT...LON 3649 8582 3646 8590 3650 8606 3651 8605
3657 8589
TIME...MOT...LOC 1254Z 242DEG 46KT 3653 8594
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 6:09 AM CST, 28 minutes earlier.
Area forecast discussion, Mar 2, 6:09 AM CST, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 609 AM CST FRI MAR 2 2012 .UPDATE...FOR 12Z AVIATION DISCUSSION. && .AVIATION...12Z AVIATION DISCUSSION. THE POTENTIAL FOR SVR TSTMS DEVELOPMENT WILL CONTINUE THRU AT LEAST 03/02Z AT MOST TAF SITES...AND BELIEVE OVERALL BEST WINDOWS WILL BE 02/18Z-02/22Z CKV...02/19Z-02/23Z BNA...02/22Z-03/02Z CSV. HAVE MENTIONED SFC GUSTS TO 50KTS AT THESE LOCATIONS DURING THESE TIME PERIODS. STORMS SHOULD DIMINISH W TO E AFTER 03/01Z-03/03Z...WITH CEILING EROSIONS BETWEEN 03/05Z-03/07Z. && .PREV DISCUSSION.../ISSUED 412 AM CST FRI MAR 2 2012/ WARM FRONT CURRENTLY LIFTING NORTHWARD ACROSS THE MID STATE. DEWPOINT GRADIENT IS QUITE IMPRESSIVE WITH 36F AT BNA AND 62F AT HSV AT 2 AM. WEAK SPEED CONVERGENCE WILL ACCOMPANY THE WARM FRONT PASSAGE. THUS...A FEW SHOWERS WILL SPREAD NORTHWARD THIS MORNING. DURING THE DAY TODAY...PROG SOUNDINGS SHOWING VERY DRY AIR FROM 700MB UPWARD THROUGH MUCH OF THE DAY. MEANWHILE...LOWER LEVELS WILL BECOME INCREASINGLY UNSTABLE. WITH THE OVERALL AIRMASS DEPTH BEING ON THE DRY SIDE...IT LOOKS AS THOUGH MORE IN THE WAY OF SCATTERED CONVECTION CAN BE EXPECTED THROUGH THE MORNING AND EARLY AFTERNOON. THEN...AS WE WARM UP...THE ADDED INSTABILITY WILL WORK IN FAVOR OF MORE LINEAR AND ORGANIZED CONVECTION. THE POSITIONING OF THE COLD FRONT LOOKS AS THOUGH IT WILL MOVE THROUGH THE NASHVILLE AREA AROUND 7 OR 8 PM TONIGHT. MUCH OF THE FORCING WILL RESIDE A FEW HOURS AHEAD OF THE FROPA. SUMMING THIS ALL TOGETHER...IT LOOKS TO ME AS THOUGH SCATTERED CONVECTION WILL OCCUR ACROSS MIDDLE TN THIS MORNING AND INTO THE EARLY AFTERNOON. THEN...COVERAGE WILL INCREASE ACROSS EASTERN ZONES IN THE AFTERNOON AS THE CAP BUSTS. MY POPS FOR TODAY WILL RANGE FROM 50 ACROSS THE WEST TO 70 PLATEAU. I WILL LEAN HEAVILY TOWARD ISC GRIDS AND ADJUST ACCORDINGLY. AS FOR THE SEVERE POTENTIAL...WITH TEMPS EXPECTING TO WARM UP TO NEAR 80 FOR MUCH OF THE AREA WEST OF THE PLATEAU...INSTABILITIES IN THE LOWER LEVELS WILL INCREASE QUITE SUFFICIENTLY TO SUPPORT THE SEVERE STORM DEVELOPMENT. FURTHERMORE...50-55 KT LOW LEVEL JET WITH 0-3KM HELICITY VALUES AROUND 250 - 300 IN THE LATE AFTERNOON WILL PROVIDE AMPLE LOW LEVEL SHEAR. WILL THEREFORE INCLUDE THE MENTION OF SEVERE STORMS IN THE FCST...WITH AFT WORDING USED...LATE AFT/EARLY EVE PLATEAU. VERY LOW LCL LEVELS WILL SUPPORT ISOLATED TORNADIC CONDITIONS. AGAIN...AT THIS POINT IN TIME...THE TIMING OF THE SEVERE WEATHER LOOKS AS THOUGH IT WILL OCCUR FROM NOON-4PM WEST...2P-6P CENTRAL...AND 4P-8P FOR THE EASTERN PLATEAU. SCT SEVERE CONVECTION WEST...WITH LINEAR FORMATION AND BETTER ORGANIZATION ACROSS OUR EAST AS WE GAIN ADDITIONAL HEATING. OTHERWISE...TIGHT GRADIENT TODAY WITH WIND ADVISORY CRITERIA ALONG OUR WESTERN QUARTER. WILL GO AHEAD AND INCLUDE A WIND ADVISORY FOR THAT AREA. AFTER TONIGHT'S FROPA....COOLER AND MORE SEASONAL WEATHER WILL RETURN. A QUICK MOVING DISTURBANCE WITH THE NW FLOW WILL BRING A CHANCE OF SHOWERS FOR SUNDAY. FOR THE NEAR TERM TEMPS...WILL UNDERCUT THE MAV HIGH TEMPS THROUGH SUNDAY BY A FEW DEGREES. IN THE EXT FCST...WE WILL HAVE DRY WEATHER WITH A WARMING TREND AS WEAK UPPER RIDGING DOMINATES. NEXT STORM SYSTEM WILL NOT EFFECT THE AREA UNTIL NEXT WEEKEND. AGAINST THE MEX GUIDANCE...I WILL INCLUDE A SLIGHT UNDERCUT FOR THE FIRST HALF OF THE EXTENDED. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING FOR TNZ005-006-022>025-056>058-093-094. && 31
Hazardous weather outlook, Mar 2, 5:00 AM CST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CST FRI MAR 2 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-031000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TODAY AND TONIGHT...WITH THE BEST CHANCE OF SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. MAIN THREATS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS...LARGE HAIL...AND STRONG...LONG TRACK TORNADOES. A WIND ADVISORY WILL ALSO BE IN EFFECT FOR LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE...TO CENTERVILLE...TO LAWRENCEBURG LINE FROM THE MID MORNING HOURS TODAY THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Mar 2, 5:18 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 AM HAIL 6 E CAMDEN 36.06N 88.00W
03/02/2012 E0.75 INCH BENTON TN PUBLIC
HAIL REPORTED EAST OF CAMDEN
&&
21Local storm report, Mar 2, 6:00 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
600 AM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM HAIL NASHVILLE 36.17N 86.78W
03/02/2012 E0.88 INCH DAVIDSON TN TRAINED SPOTTER
NICKEL HAIL REPORTED AT THE DOWNTOWN METRO CENTER.
&&
21Special weather statement, Mar 2, 6:00 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 600 AM CST FRI MAR 2 2012 TNZ008-027-028-021215- DAVIDSON-SUMNER-WILSON- 600 AM CST FRI MAR 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SUMNER AND WILSON COUNTIES... AT 600 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NASHVILLE...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL...AND WIND GUST BETWEEN 50 AND 55 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3640 8646 3624 8633 3606 8675 3625 8687 31
Local storm report, Mar 2, 6:03 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
603 AM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM HAIL NASHVILLE 36.17N 86.78W
03/02/2012 E0.88 INCH DAVIDSON TN PUBLIC
NICKEL HAIL AT OPRY MILLS.
&&
21Local storm report, Mar 2, 6:07 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 AM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL 10 NW NASHVILLE 36.27N 86.91W
03/02/2012 E0.88 INCH DAVIDSON TN TRAINED SPOTTER
NICKEL HAIL IN JOELTON
&&
21Special weather statement, Mar 2, 6:33 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
633 AM CST FRI MAR 2 2012
TNZ008-009-029-021245-
MACON-SUMNER-TROUSDALE-
633 AM CST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SUMNER AND TROUSDALE
COUNTIES...
AT 633 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF HARTSVILLE...MOVING NORTHEAST AT
45 MPH.
NICKEL SIZE HAIL...AND WINDS BETWEEN 50 TO 55 MPH ARE EXPECTED WITH
THIS STORM.
LAT...LON 3643 8598 3633 8620 3635 8621 3634 8623
3635 8623 3632 8625 3642 8632 3653 8604
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:00 AM CST | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 17 hr |
| Mar 2, 5:05 AM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 25 min |
| Mar 2, 5:42 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Robertson | 18 min |
| Mar 2, 6:00 AM CST | Special Weather Statement | OHX | Davidson | 15 min |
| Mar 2, 6:33 AM CST | Special Weather Statement | OHX | Trousdale | 12 min |
| Mar 2, 6:59 AM CST | Special Weather Statement | OHX | Clay, Macon | 16 min |
| Mar 2, 8:25 AM CST | Special Weather Statement | OHX | Rutherford | 20 min |
| Mar 2, 9:00 AM CST | Special Weather Statement | OHX | Giles | 30 min |
| Mar 2, 9:05 AM CST | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 10 min |
| Mar 2, 9:27 AM CST | Tornado Warning | OHX | DeKalb, Overton, Putnam, White | 33 min |
| Mar 2, 9:51 AM CST | Tornado Warning | OHX | Coffee, Grundy, Warren | 24 min |
| Mar 2, 9:58 AM CST | Tornado Warning | OHX | Fentress, Overton, Putnam | 32 min |
| Mar 2, 10:12 AM CST | Tornado Warning | OHX | Coffee, Grundy, Van Buren, Warren | 33 min |
| Mar 2, 11:12 AM CST | Flash Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 10 hr |
| Mar 2, 1:36 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 12 more | 54 min |
| Mar 2, 1:51 PM CST | Severe Thunderstorm Warning | OHX | Giles | 24 min |
| Mar 2, 2:03 PM CST | Tornado Warning | OHX | Giles | 27 min |
| Mar 2, 2:27 PM CST | Tornado Warning | OHX | Grundy | 33 min |
| Mar 2, 2:29 PM CST | Severe Thunderstorm Warning | OHX | Giles | 20 min |
| Mar 2, 2:34 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 26 min |
| Mar 2, 2:46 PM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Humphreys | 44 min |
| Mar 2, 2:52 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 38 min |
| Mar 2, 3:01 PM CST | Tornado Warning | OHX | Benton, Dickson, Hickman, Humphreys | 44 min |
| Mar 2, 3:22 PM CST | Tornado Warning | OHX | Grundy | 23 min |
| Mar 2, 3:33 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 42 min |
| Mar 2, 3:36 PM CST | Tornado Warning | OHX | Grundy | 39 min |
| Mar 2, 3:38 PM CST | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 37 min |
| Mar 2, 3:42 PM CST | Tornado Warning | OHX | Coffee, Grundy | 32 min |
| Mar 2, 3:47 PM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys, Williamson | 28 min |
| Mar 2, 3:58 PM CST | Tornado Warning | OHX | Wayne | 32 min |
| Mar 2, 4:10 PM CST | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 50 min |
| Mar 2, 4:18 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 27 min |
| Mar 2, 4:24 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more | 51 min |
| Mar 2, 4:40 PM CST | Tornado Warning | OHX | Giles, Lawrence, Wayne | 35 min |
| Mar 2, 4:43 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Robertson, Williamson | 32 min |
| Mar 2, 4:43 PM CST | Tornado Warning | OHX | DeKalb, Jackson, Putnam, Smith, Trousdale, Wilson | 32 min |
| Mar 2, 4:57 PM CST | Tornado Warning | OHX | Maury | 33 min |
| Mar 2, 5:02 PM CST | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 28 min |
| Mar 2, 5:13 PM CST | Tornado Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 47 min |
| Mar 2, 5:23 PM CST | Tornado Warning | OHX | Marshall, Maury, Williamson | 21 min |
| Mar 2, 5:26 PM CST | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Perry, Wayne | 34 min |
| Mar 2, 5:28 PM CST | Tornado Warning | OHX | Bedford, Marshall, Maury | 23 min |
| Mar 2, 5:40 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 50 min |
| Mar 2, 5:41 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 34 min |
| Mar 2, 5:44 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 46 min |
| Mar 2, 5:47 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 28 min |
| Mar 2, 5:54 PM CST | Tornado Warning | OHX | Fentress, Overton, Pickett | 36 min |
| Mar 2, 5:59 PM CST | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 31 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.